# SDR MASA200800421

- Difficulty date: May 25, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 8,236 hours, 6,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00454
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2698 BNA-CLT.  SMOKE IN CABIN ON LANDING.  REMOVED AND REPLACED NR 2 ACM.
